Alert archive / Florida / Flash Flood Warnings in 2024

Flash Flood Warning 3, NWS Miami, FL

June 11, 2024Miami-Dade County, Florida

NWS Miami, FL issued this flash flood warning at Jun 11, 2024, 3:18 PM EDT for Miami-Dade County, Florida. It was in force for 5 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2024, 3:18 PM EDT (19:18 UTC)
Expired
Jun 11, 2024, 8:00 PM EDT
In force
5 hr
Issued by
NWS Miami, FL
Area
Storm-based polygon
Flood severity
None

County Miami-Dade County, FL

The radar

The Miami radar (KAMX), 37 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 3:26 PM EDTFLASH FLOOD1 Nne Miami, FLStreet flooding in downtown Miami at Biscayne Blvd and NE 14th Steet. Picture on social media shows approximately 3 to 4 inches of water on the roads.
Jun 11, 6:15 PM EDTFLOOD2 Ne Miami Lakes, FLTrained spotter reported over 2 inches of standing water around warehouses near NW 166th St and NW 54th Ave at 615 PM.
Jun 11, 6:45 PM EDTFLASH FLOOD3 N Miami Beach, FLPublic reported flooded streets and sidewalks in the area of Byron Ave and 69th Street in Miami Beach. Photographs showed water nearly reaching into the front doors of several homes. Report also included flooded cars in the area.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 7.3 hours before the alert went out and 11 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2024-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2397 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2024-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2397 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
662 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted.

537 
WGUS52 KMFL 111918
FFWMFL
FLC086-112215-
/O.NEW.KMFL.FF.W.0003.240611T1918Z-240611T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Miami FL
318 PM EDT Tue Jun 11 2024

The National Weather Service in Miami has issued a

* Flash Flood Warning for...
  Northern Miami-Dade County in southeastern Florida...

* Until 615 PM EDT.

* At 318 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 4 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Miami, Hialeah, Miramar, Miami Beach, Coral Gables, Surfside, 
  Miami Gardens, Virginia Key, North Miami, Doral, North Miami 
  Beach, Aventura, Miami Lakes, Hialeah Gardens, Sunny Isles Beach, 
  Opa-Locka, Miami Springs, Sweetwater, Miami Shores and North Bay 
  Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 2596 8038 2596 8037 2596 8035 2596 8034
      2596 8031 2596 8030 2597 8020 2597 8007
      2572 8010 2576 8038

FLASH FLOOD...RADAR INDICATED

$$

RAG
3 follow-up statements
846 
WGUS72 KMFL 111935
FFSMFL

Flash Flood Statement
National Weather Service Miami FL
335 PM EDT Tue Jun 11 2024

FLC086-112215-
/O.CON.KMFL.FF.W.0003.000000T0000Z-240611T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Miami-Dade FL-
335 PM EDT Tue Jun 11 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM EDT THIS 
EVENING FOR NORTHERN MIAMI-DADE COUNTY...

At 335 PM EDT, the public reported thunderstorms producing heavy 
rain across the warned area including numerous reports from the 
downtown Miami and Brickell areas. Between 1 and 3 inches of rain 
have fallen. Additional rainfall amounts of 1 to 4 inches are 
possible in the warned area. Flash flooding is already occurring.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Public reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Miami, Hialeah, Miramar, Miami Beach, Coral Gables, Surfside, 
  Miami Gardens, Virginia Key, North Miami, Doral, North Miami 
  Beach, Aventura, Miami Lakes, Hialeah Gardens, Sunny Isles Beach, 
  Opa-Locka, Miami Springs, Sweetwater, Miami Shores and North Bay 
  Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 2596 8038 2596 8037 2596 8035 2596 8034
      2596 8031 2596 8030 2597 8020 2597 8007
      2572 8010 2576 8038

FLASH FLOOD...OBSERVED

$$

RAG
367 
WGUS52 KMFL 112000
FFWMFL
FLC086-120000-
/O.EXT.KMFL.FF.W.0003.000000T0000Z-240612T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Miami FL
400 PM EDT Tue Jun 11 2024

The National Weather Service in Miami has extended the

* Flash Flood Warning for...
  Northern Miami-Dade County in southeastern Florida...

* Until 800 PM EDT.

* At 400 PM EDT, the public reported thunderstorms producing heavy 
  rain across the warned area. Between 2 and 4 inches of rain have 
  fallen. Additional rainfall amounts of 2 to 5 inches are possible 
  in the warned area. Flash flooding is already occurring.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Public reported.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Miami, Hialeah, Miramar, Miami Beach, Coral Gables, Surfside, 
  Miami Gardens, Virginia Key, North Miami, Doral, North Miami 
  Beach, Aventura, Miami Lakes, Hialeah Gardens, Sunny Isles Beach, 
  Opa-Locka, Miami Springs, Sweetwater, Miami Shores and North Bay 
  Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 2596 8038 2596 8037 2596 8035 2596 8034
      2596 8031 2596 8030 2597 8020 2597 8007
      2572 8010 2576 8038

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

RAG
696 
WGUS72 KMFL 112359
FFSMFL

Flash Flood Statement
National Weather Service Miami FL
759 PM EDT Tue Jun 11 2024

FLC086-120009-
/O.EXP.KMFL.FF.W.0003.000000T0000Z-240612T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Miami-Dade FL-
759 PM EDT Tue Jun 11 2024

...FLASH FLOOD WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING FOR 
NORTHERN MIAMI-DADE COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 1200 AM EDT Thursday for 
portions of southeast, southern, and southwest Florida.

&&

LAT...LON 2596 8038 2596 8037 2596 8035 2596 8034
      2596 8031 2596 8030 2597 8020 2597 8007
      2572 8010 2576 8038

$$

RAG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this flash flood warning went out at Jun 11, 2:57 PM EDT, 21 minutes earlier.

Area forecast discussion, Jun 11, 2:57 PM EDT, 21 minutes before
Area Forecast Discussion
National Weather Service Miami FL
257 PM EDT Tue Jun 11 2024

...New LONG TERM...

.SHORT TERM...
(Rest of today through Wednesday)
Issued at 123 PM EDT Tue Jun 11 2024

A wet period today through the end of the week is expected across
South FL. NHC is monitoring a broad area of low pressure over the
eastern Gulf, with a low chance (10%) of development over the next
48 hours. Meanwhile, there is a stalled frontal boundary to our
north across northern FL. At the mid/upper levels, there is a
short-wave over the deep south stretching into the northern Gulf,
and high pressure over the central Atlantic. This is all resulting
in record PWAT values across the area of 2.3-2.8 inches as shown
by our morning 12Z sounding and the ACARS soundings. This avocado
express of tropical moisture will pool across South FL and will
result in periods of heavy rainfall through Wednesday. Additional
rainfall amounts through Wednesday evening of 2-4 inches across
the east coast metro and 4-6 inches over the interior and SW FL
are expected. Locally higher amounts are a strong possibility,
especially with high rainfall rates of 2-4 inches per hour
expected at times. These high rainfall rates will definitely cause
issues for urban and poor drainage locations, and much of the
metro areas is already saturated from rainfall this morning. The
Flood Watch for all of South FL continues through Wednesday
evening. It may be extended beyond Wednesday, but that decision
will be made overnight or during the day tomorrow as more hi-res
data for Thursday becomes available, and we get the chance to see
how today plays out.

A limited threat for today that shouldn't be discounted is the
tornado threat. Some of the discrete cells today have shown some
weak rotation, and ACARS soundings support a threat for a quick
spin-up tornado, especially over inland areas and over towards the
SW FL coast.

High temperatures today and tomorrow will be cooler thanks to the
rainfall and cloud cover, only reaching the low to middle 80s.
Tonight's overnight lows will remain mild only falling to the mid
and upper 70s.

&&

.LONG TERM...
(Wednesday night through next Monday)
Issued at 256 PM EDT Tue Jun 11 2024

An active subtropical jetstream will become entrenched over central
Florida, just downstream of a positively tilted major short-wave
trough that will impart on the Gulf of Mexico. This will allow for a
fetch of deep tropical moisture to remain entrenched over South
Florida, thus resulting in a prolonged period of widespread rainfall
will continue through the remainder of the week. Hydrologic concerns
will be the primary focus through the remainder of the week,
primarily owing to antecedent rainfall from previous days, and the
repeated bouts of strong thunderstorms capable of producing very
high tropical rainfall rates. With PW (precipitable water) indices
remaining above 2.0 inches, expect favorable conditions for flooding
and even flashing flooding - particularly for urban locations. The
most intense rainfall will develop in tandem with upper level
impulses that trek through the CWFA through this period. As far as
rainfall totals for Thursday through Friday, expect 4-8 inches
for the western half of the region, and 2-6 inches for the eastern
half of CWFA (including metropolitan east coast), with locally
higher totals possible. These totals are subject to deviate based
on how the forecast evolves in the coming days.

A stationary frontal boundary will gradually dissolve, as low-level
circulations develop over the southern Gulf of Mexico and coastal
FL/GA respectively. This will likely stretch/divert moisture away in
opposite directions away from the region, though there will still be
lingering deep tropical moisture such that heavy rainfall will still
be a concern through the weekend. By late Saturday/early Sunday, a
backing of low-level winds will be realized as expansive Bermuda
ridge of high pressure expands southwestward. An easterly flow
regime will likely become re-established, which will allow for
periods of heavy rainfall in the morning along the east coast, with
more coverage generally along interior and western portions of the
CWFA. Heavy rainfall and flooding will be the primary concerns
again, though the threat should be diminished in comparison to
earlier in the week. Nevertheless, cannot rule out the potential for
flooding through the weekend, mostly conditional on measured
rainfall up to this point.

&&

.AVIATION...
(18Z TAFS)
Issued at 123 PM EDT Tue Jun 11 2024

Poor flying conditions expected through the 18Z TAF period with
periods of heavy showers and thunderstorms expected. Prevailing
MVFR ceilings expected with times of IFR/LIFR ceilings and
visibilities during heavy rain. Southerly winds around 10 kts
however winds will be erratic in and near stronger convection.

&&

.MARINE...
Issued at 123 PM EDT Tue Jun 11 2024

Hazardous marine conditions at times through at least mid week as
enhanced tropical moisture results in periods of showers and
thunderstorms. Outside of storms, winds will be southerly around
15 kts with seas of 2-4 ft in the Gulf and 2-3 ft in the Atlantic,
however locally higher winds and seas are expected in areas of
stronger convection.

&&

.BEACHES...
Issued at 123 PM EDT Tue Jun 11 2024

A moderate risk of rip currents is expected for Collier county
beaches through Wednesday due to persistent onshore flow.

Minor coastal flooding is possible today along the Gulf coast
around the high tide cycle late this afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            77  85  77  83 /  80  90  90  90
West Kendall     75  87  75  86 /  80  90  90  90
Opa-Locka        76  86  77  88 /  90  90  90  90
Homestead        76  87  77  86 /  80  90  90  90
Fort Lauderdale  77  84  77  83 /  80  90  90  90
N Ft Lauderdale  76  85  76  84 /  80  90  90  90
Pembroke Pines   77  85  77  88 /  90  90  90  90
West Palm Beach  75  86  74  85 /  80 100  90  90
Boca Raton       75  86  75  86 /  80 100  90  90
Naples           77  87  77  86 /  80 100  90  90

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Wednesday evening for FLZ063-066>075-168-
     172>174.

AM...None.
GM...None.
&&

SHORT TERM...CMF
LONG TERM....SRB
AVIATION...CMF
Hazardous weather outlook, Jun 11, 8:30 AM EDT, 6 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Miami FL
830 AM EDT Tue Jun 11 2024

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
121230-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach County-Metro Palm Beach County-
Coastal Collier County-Inland Collier County-Inland Broward County-
Metro Broward County-Inland Miami-Dade County-
Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County-
Coastal Broward County-Coastal Miami Dade County-Far South Miami-
Dade County-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
830 AM EDT Tue Jun 11 2024

...Flood Watch In Effect...

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Florida, southern Florida, southwest Florida and Gulf of
Mexico.

.DAY ONE...Today and tonight.

Thunderstorms: Numerous thunderstorms are expected over South
Florida today. Some of the thunderstorms could contain gusty winds
and heavy downpours.

Excessive Rainfall: Heavy rainfall will be possible with
thunderstorms today. With multiple rounds of heavy rainfall
possible, the potential for localized flooding will develop
especially across the urban and poor drainage areas.

Marine: Waterspouts are possible across all local waters today.

There will be a moderate risk of rip currents for the Collier county
beaches, as well the potential for minor coastal flooding with this
afternoon's high tide cycle.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Enhanced tropical moisture will be in place over South Florida
through at least Friday, resulting in periods of heavy rain and a
flooding threat. See Flood Watch for the latest details.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report high wind, hail, and
flooding to the National Weather Service forecast office in Miami.

In the hours before

Special weather statement, Jun 11, 1:19 PM EDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Miami FL
119 PM EDT Tue Jun 11 2024

FLZ071>074-173-174-111815-
Inland Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Far South Miami-Dade County FL-
Inland Miami-Dade County FL-Coastal Miami Dade County FL-
119 PM EDT Tue Jun 11 2024

...A strong thunderstorm will impact portions of northern Miami-Dade
and south central Broward Counties through 215 PM EDT...

At 118 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Intersection Krome And Kendall Drive, or
11 miles north of The Redland, moving northeast at 20 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Hialeah, Pembroke Pines, Miramar, Homestead, Homestead General
Airport, The Redland, Kendall, Miami Gardens, Weston, Doral, Miami
Lakes, Hialeah Gardens, Opa-Locka, Miami Springs, Sweetwater, Florida
City, Medley, Westchester, Palm Springs North, and Zoo Miami.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2539 8051 2552 8072 2574 8071 2613 8049
      2592 8025 2557 8040
TIME...MOT...LOC 1718Z 214DEG 19KT 2571 8055

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
Special weather statement, Jun 11, 1:26 PM EDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Miami FL
126 PM EDT Tue Jun 11 2024

FLZ070-071-073-075-111815-
Inland Broward County FL-Inland Collier County FL-Mainland Monroe FL-
Inland Miami-Dade County FL-
126 PM EDT Tue Jun 11 2024

...A strong thunderstorm will impact portions of southeastern
Collier, north central Mainland Monroe, northern Miami-Dade and
southern Broward Counties through 215 PM EDT...

At 126 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud near
Dade-Collier Training Airport, or 22 miles east of Chokoloskee,
moving northeast at 25 mph.

HAZARD...Funnel clouds and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Dade-Collier Training Airport and Big Cypress National Preserve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Persons participating in outdoor activities should seek sturdy
shelter until this storm passes. Open shelters found in parks,
beaches, or golf courses offer no protection from the dangers of
lightning.

&&

LAT...LON 2574 8102 2589 8113 2617 8074 2594 8058
TIME...MOT...LOC 1726Z 237DEG 22KT 2586 8101

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

RAG
Special weather statement, Jun 11, 2:36 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Miami FL
236 PM EDT Tue Jun 11 2024

FLZ070-071-073-075-111930-
Inland Broward County FL-Inland Collier County FL-Mainland Monroe FL-
Inland Miami-Dade County FL-
236 PM EDT Tue Jun 11 2024

...A strong thunderstorm will impact portions of southeastern
Collier, northern Mainland Monroe, northern Miami-Dade and southern
Broward Counties through 330 PM EDT...

At 236 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Fortymile Bend, or 23 miles northwest of
Homestead General Airport, moving north at 25 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Wilderness Waterway, Loop Road Ee Center, Big Cypress National
Preserve, Dade-Collier Training Airport, Fortymile Bend, Shark Valley
Obs Tower, and Everglades National Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2555 8070 2565 8119 2617 8101 2605 8052
TIME...MOT...LOC 1836Z 200DEG 24KT 2569 8087

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
Special weather statement, Jun 11, 2:43 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Miami FL
243 PM EDT Tue Jun 11 2024

FLZ072-074-172-173-111930-
Coastal Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Coastal Miami Dade County FL-
243 PM EDT Tue Jun 11 2024

...A strong thunderstorm will impact portions of northern Miami-Dade
and southern Broward Counties through 330 PM EDT...

At 243 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over West Park, or over Hallandale, moving
north at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Fort Lauderdale, Pembroke Pines, Hollywood, Miramar, Pompano Beach,
Davie, Plantation, Sunrise, Tamarac, Margate, Lauderdale-By-The-Sea,
Hallandale, Miami Gardens, Lauderhill, North Miami, Coconut Creek,
North Miami Beach, Oakland Park, North Lauderdale, and Aventura.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2610 8010 2611 8011 2612 8011 2611 8012
      2608 8011 2590 8012 2593 8013 2590 8013
      2591 8014 2590 8014 2591 8019 2594 8029
      2626 8022 2621 8009
TIME...MOT...LOC 1843Z 188DEG 21KT 2599 8018

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

AR
Special weather statement, Jun 11, 2:57 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Miami FL
257 PM EDT Tue Jun 11 2024

FLZ066-069-070-111945-
Coastal Collier County FL-Hendry FL-Inland Collier County FL-
257 PM EDT Tue Jun 11 2024

...A strong thunderstorm will impact portions of central Collier and
southern Hendry Counties through 345 PM EDT...

At 257 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Everglades City, moving north at 45 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Ave Maria, Everglades City, Plantation Island, Carnestown, Copeland,
Royal Palm Hammock, Big Cypress National Preserve, South Blocks
Golde, Sunniland, Fakahatchee Strand State Preserve, Picayune Strand
State Forest, Port Of The Island, Miles City, Jerome, and Deep Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2592 8158 2592 8161 2593 8160 2593 8161
      2636 8147 2620 8109 2581 8132 2587 8142
      2587 8146 2590 8153 2591 8152 2590 8154
      2592 8155 2592 8156 2591 8162
TIME...MOT...LOC 1857Z 196DEG 38KT 2585 8144

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 4:51 AM EDTSpecial Marine WarningMFL54 min
Jun 11, 4:54 AM EDTSpecial Marine WarningMFL36 min
Jun 11, 5:22 AM EDTSpecial Weather StatementMFLPalm Beach23 min
Jun 11, 5:34 AM EDTSpecial Marine WarningMFL56 min
Jun 11, 6:18 AM EDTSpecial Marine WarningMFL57 min
Jun 11, 6:32 AM EDTSpecial Marine WarningMFL28 min
Jun 11, 7:22 AM EDTSpecial Marine WarningMFL38 min
Jun 11, 7:43 AM EDTSpecial Weather StatementMFLCollier32 min
Jun 11, 8:27 AM EDTAreal Flood AdvisoryMFLMiami-Dade63 min
Jun 11, 8:32 AM EDTSpecial Weather StatementMFLCollier43 min
Jun 11, 10:13 AM EDTAreal Flood AdvisoryMFLCollier2 hr
Jun 11, 11:44 AM EDTSpecial Marine WarningMFL61 min
Jun 11, 12:46 PM EDTSpecial Marine WarningMFL89 min
Jun 11, 12:47 PM EDTSpecial Marine WarningMFL58 min
Jun 11, 1:19 PM EDTSpecial Weather StatementMFLMiami-Dade56 min
Jun 11, 1:26 PM EDTSpecial Weather StatementMFLMonroe49 min
Jun 11, 1:55 PM EDTAreal Flood AdvisoryMFLCollier5 hr
Jun 11, 2:18 PM EDTAreal Flood AdvisoryMFLMiami-Dade3 hr
Jun 11, 2:36 PM EDTSpecial Weather StatementMFLMonroe54 min
Jun 11, 2:43 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade5 hr
Jun 11, 2:43 PM EDTSpecial Weather StatementMFLBroward47 min
Jun 11, 2:57 PM EDTSpecial Weather StatementMFLCollier48 min
Jun 11, 3:04 PM EDTSevere Thunderstorm WarningMFLBroward, Collier, Miami-Dade, Monroe41 min
Jun 11, 3:32 PM EDTFlash Flood WarningMFLBroward4 hr
Jun 11, 3:34 PM EDTSpecial Marine WarningMFL56 min
Jun 11, 3:55 PM EDTAreal Flood AdvisoryMFLCollier3 hr
Jun 11, 4:38 PM EDTAreal Flood AdvisoryMFLBroward, Palm Beach2 hr
Jun 11, 5:43 PM EDTSpecial Marine WarningMFL62 min
Jun 11, 5:53 PM EDTSpecial Weather StatementMFLBroward52 min
Jun 11, 6:51 PM EDTAreal Flood AdvisoryMFLCollier, Monroe4 hr
Jun 11, 7:11 PM EDTAreal Flood WarningMFLCollier4 hr
Jun 11, 7:32 PM EDTSpecial Weather StatementMFLMonroe58 min

Nearby

Flash Flood Warnings in Florida, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.